# SDR USAA2013022100008

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 39,918 hours, 16,338 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2442
- Condition: Saturated
- Location: Lt Elevator
- Part time: 39,918 hours, 16,339 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SEVERAL AREAS OF WATER INGRESS INDICATIONS ON UPPER & LOWER SURFACES OF LEFT ELEVATOR SKIN BETWEEN 4 INCHES TO 14.5 INCHES FROM TRAILING EDGE, BETWEEN 9 INCHES TO 51 INCHES FROM OUTBOARD END & BETWEEN 12 INCHES TO 95 INCHES FROM INBOARD END.  REPAIRED LEFT ELEVATOR SKIN IAW EA 504996 REV A.  WORKED IN CONJUNCTION WITH LOG NUMBERS 6599480, 6599481, 6599483, 6599484, 6599495, 6599496 & 6599497.
